# SDR 97ZZZX5041

- Difficulty date: November 26, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N311AC
- Make and model: Piper PA-31T
- Aircraft serial: 31T8120016
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bracket
- Condition: Cracked
- Location: Mlg Uplock
- Part time: 3,700 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MAIN LANDING GEAR UPLOCK SUPPORT BRACKET CRACKED ALLOWING UPLOCK HOOK TO LOCK SIDEWAYS LODGING BETWEEN ROLLER AND GEAR LEG.  LEFT MAIN GEAR WOULD NOT EXTEND UNTIL AIRCRAFT WAS PUT THROUGH NEGATIVE GRAVITY.  SECOND AIRCRAFT FOUND WITH THIS PROBLEM.
